# SDR AALA20170503011

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 10,053 hours, 5,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR AT 5,000 FT ON DOWNWIND APPROACH.  EMERGENCY DECLARED.  NO SMOKE NOTED, ODOR DISSIPATED PRIOR TO LANDING. MAINTENANCE ACCOMPLISHED MCM CARD 05-96-84 AND PERFORMED BOTH ENGINE RUNS ISLOATED BOTH PACKS AND BLEEDS, NO ODOR NOTED IAW AMM 71-00-00 AND 21-51-00. UNABLE TO DUPLICATE ANY ODORS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
